Early Visual Changes Portend Visual Loss in a Case of Fludarabine Toxicity

Update item information
Identifier 20200308_nanos_posters_010
Title Early Visual Changes Portend Visual Loss in a Case of Fludarabine Toxicity
Creator Judd Cahoon, Eduardo Nicolas Seleme, Peter Quiros
Subject Chemotherapy and Radiation Injury, Optic Neuropathy
Description Visual loss after fludarabine is a rare side effect. Here, we report a case of early visual changes associated with initiation of fludarabine treatment followed by rapid vision loss four weeks later.
Relation is Part of NANOS Annual Meeting 2020: Poster Session I: Clinical Highlights
Contributor Primary Judd Cahoon
Contributor Secondary Eduardo Nicolas Seleme, Peter Quiros
Publisher Spencer S. Eccles Health Sciences Library, University of Utah
Date 2020-03
Type Text
Format application/pdf
Source 2020 North American Neuro-Ophthalmology Society Annual Meeting
Rights Management Copyright 2020. For further information regarding the rights to this collection, please visit: https://NOVEL.utah.edu/about/copyright
Holding Institution North American Neuro-Ophthalmology Association. NANOS Executive Office 5841 Cedar Lake Road, Suite 204, Minneapolis, MN 55416
Collection Neuro-ophthalmology Virtual Education Library: NOVEL http://NOVEL.utah.edu
Language eng
ARK ark:/87278/s61g5vzf
Setname ehsl_novel_nam
Date Created 2020-04-10
Date Modified 2020-05-01
ID 1539243
Reference URL https://collections.lib.utah.edu/ark:/87278/s61g5vzf
Back to Search Results